# SDR C77A2020033100007

- Difficulty date: March 31, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 13,540 hours, 8,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 17013414003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 192CR ATTACH FLANGE. REPLACED 192CR ATTACH FLANGE REF SRM 51-40-08 PAINTED REF SRM 51-23-06.  WO# 2822891-489
